Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 157, NWS Las Vegas, NV

October 4, 2011Mohave County, Arizona

NWS Las Vegas, NV issued this severe thunderstorm warning at Oct 4, 2011, 2:35 PM MST for Mohave County, Arizona. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2011, 2:35 PM MST (21:35 UTC)
Expired
Oct 4, 2011, 2:50 PM MST
In force
15 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 158 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1271 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

109 
WUUS55 KVEF 042135
SVRVEF
AZC015-042215-
/O.NEW.KVEF.SV.W.0157.111004T2135Z-111004T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
235 PM MST TUE OCT 4 2011

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 315 PM MST.

* AT 226 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  SOUTH CENTRAL MOHAVE COUNTY...OR 14 MILES NORTHEAST OF WIKIEUP...
  AND WAS MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN MOHAVE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS WHICH CAN BRING
DOWN TREES AND POWER LINES AND CAUSE SIGNIFICANT BLOWING DUST AND
DEBRIS. IN ADDITION...HAIL AND LIGHTNING ARE LIKELY. LIGHTNING CAN
KILL! TAKE COVER IN A SUBSTANTIAL SHELTER AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE LAS VEGAS
NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER
HASHTAG...NWSVEGAS.

&&

LAT...LON 3474 11350 3515 11355 3515 11333 3512 11332
      3474 11333
TIME...MOT...LOC 2135Z 180DEG 24KT 3484 11339

$$

SC
1 follow-up statement
795 
WWUS55 KVEF 042150
SVSVEF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM MST TUE OCT 4 2011

AZC015-042200-
/O.CAN.KVEF.SV.W.0157.000000T0000Z-111004T2215Z/
MOHAVE AZ-
250 PM MST TUE OCT 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MOHAVE COUNTY IS
CANCELLED...

THE THUNDERSTORM IN SOUTH CENTRAL MOHAVE COUNTY HAS WEAKENED AND IS 
NO LONGER SEVERE...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS 
BEEN CANCELLED. 

LAT...LON 3474 11350 3515 11355 3515 11333 3512 11332
      3474 11333
TIME...MOT...LOC 2150Z 180DEG 24KT 3494 11339

$$

SC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 9:05 AM MST, 5 hours 30 minutes earlier.

Area forecast discussion, Oct 4, 9:05 AM MST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
905 AM PDT TUE OCT 4 2011

.SYNOPSIS...SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL
CONTINUE THROUGH TODAY MAINLY FOR AREAS NEAR AND EAST OF LAS VEGAS
AS A TROUGH OF LOW PRESSURE MOVES FROM THE WEST COAST THROUGH THE
DESERT SOUTHWEST. A STRONGER AND COLDER STORM WILL DIG DOWN FROM THE
GULF OF ALASKA WEDNESDAY AND THURSDAY. THIS STORM WILL BRING STRONG
WINDS...COOLER TEMPERATURES...AND CHANCES FOR MOUNTAIN SNOW AND
VALLEY RAIN. DRY CONDITIONS ALONG WITH WARMER TEMPERATURES WILL
OCCUR SATURDAY THROUGH MONDAY.
&&

.UPDATE...SATELLITE AND RADARS SHOWED SHOWERS AND THUNDERSTORMS
SLOWLY CYCLING DOWN OVER EASTERN CLARK AND WESTERN MOHAVE
COUNTIES...BUT BEGINNING TO CYCLE UP OVER EASTERN INYO...SOUTHERN
NYE...WESTERN AND CENTRAL CLARK...AND EASTERN SAN BERNARDINO.
MORNING GRIDS HAVE THIS WELL IN HAND. AS THE CIRCULATION OVER FAR
SOUTHERN CALIFORNIA MOVES EASTWARD...IT SHOULD PUSH THE PRECIP
FARTHER EAST AS WELL...WHICH IS REFLECTED IN THE AFTERNOON GRIDS.
MAIN CONCERN IS HIGH TEMPERATURES. CLOUDINESS OVER THE SOUTHEAST TWO
THIRDS OF THE CWA WILL ALLOW FOR LITTLE WARMING TODAY...BUT CANNOT
RULE OUT A SUCKER HOLE OR TWO DEVELOPING AND ALLOWING FOR AN HOUR OF
SUNSHINE HERE AND THERE. DUE TO EXTREMELY LOW CONFIDENCE IN THE
DETAILS...PREFER TO LET IT RIDE. NO UPDATE PLANNED THIS
MORNING...BUT WILL CONTINUE TO MONITOR MESOSCALE TRENDS.
&&

.AVIATION...FOR MCCARRAN...THE ACTIVE WEATHER WILL CONTINUE FOR MUCH
OF THE REST OF THE WEEK. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH MUCH OF TODAY WITH GUSTY WINDS AND HEAVY RAIN
ACCOMPANYING MOST STORMS. CIGS AROUND 8-9K FEET MAY LOWER TO AROUND
3K FEET AT TIMES IN HEAVIER RAIN...WITH FEW CLOUDS AROUND 1500 FEET
BELOW RAIN SHOWERS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED RAIN SHOWERS AND THUNDERSTORM WILL PERSIST
THROUGH MUCH OF TODAY WITH THE GREATEST COVERAGE OVER
LINCOLN...CLARK AND MOHAVE COUNTIES. THUNDERSTORMS WILL LIKELY
PRODUCE GUSTY AND VARIABLE WINDS AND BRIEF HEAVY RAINS. THERE SHOULD
BE A BREAK IN THE WEATHER LATE THIS AFTERNOON AND EARLY WEDNESDAY
BEFORE A STRONGER STORM IS EXPECTED TO AFFECT THE AREA WITH STRONG
GUSTY SOUTHWEST WINDS...MORE RAIN AND CIGS POTENTIALLY LOWERING TO
AROUND 5K FEET.
&&

.PREV DISCUSSION...
425 AM PDT TUE OCT 4 2011

.SHORT TERM...TROUGH ALONG THE CENTRAL CALIFORNIA COAST THIS MORNING
WITH NORTH/SOUTH BAND OF SHOWERS AND THUNDERSTORMS OCCURRING ACROSS
LINCOLN...MOHAVE AND EASTERN CLARK AND SAN BERNARDINO COUNTIES.
THUNDERSTORMS ARE MOVING NORTH AROUND 40 MPH AND HAVE BEEN PRODUCING
UP TO TWO TENTHS OF INCH/HOUR.

TODAY AND TONIGHT...SATELLITE DERIVED BLENDED TPW SHOWS FETCH OF
HIGHER PW VALUES AROUND 1 INCH ACROSS SOUTHERN
CALIFORNIA...EXTENDING INTO CLARK COUNTY. FOR EARLY OCTOBER...THESE
VALUES RUNNING IN EXCESS OF 200 PERCENT. BROAD SCALE LIFT AHEAD OF
INCOMING TROUGH WILL CONTINUE TO FOCUS STORMS ACROSS THE EASTERN
HALF OF THE REGION TODAY. CURRENT AREA WILL GRADUALLY SHIFT EAST
TODAY WITH MODELS CONVERGING ON THIS IDEA PLACING HIGHEST QPF VALUES
OVER NORTHEAST CLARK AND LINCOLN COUNTIES THROUGH EARLY THIS
EVENING. TRAINING OF CELLS OVER THE SAME AREA MAIN CONCERN SO WILL
GO AHEAD AND ISSUE A FLASH FLOOD WATCH...PLUS ADD IN THE LAKE
MEAD NRA AND MOHAVE COUNTY. PRECIPITATION WILL DECREASE OVER MOHAVE
COUNTY TONIGHT AS TROUGH MOVES EAST ACROSS ARIZONA. MUCH COOLER
TODAY WITH NAM GUIDANCE LOOKING BETTER.

WEDNESDAY AND THURSDAY...PRECIPITATION WILL BREAK OUT NEAR THE
CREST OF THE SOUTHERN SIERRA BY DAYBREAK WEDNESDAY AS STRONGER
TROUGH DIGS INTO THE PACIFIC NORTHWEST. PRECIPITATION ALONG THE
EASTERN SIERRA SLOPES WILL BE HEAVIEST WEDNESDAY MORNING BEFORE
TAPERING OFF DURING THE EVENING HOURS. PREVIOUS SHIFT UPGRADED TO A
WINTER STORM WARNING AND NO CHANGES NEEDED THIS MORNING. SHOWERS
WILL DEVELOP ACROSS THE REMAINDER OF THE SOUTHERN GREAT BASIN AND
MOJAVE DESERT WEDNESDAY AFTERNOON AND NORTHWEST ARIZONA WEDNESDAY
NIGHT. 00Z RUNS DELAY ARRIVAL OF COLDER AIR WITH THE SNOW LEVEL
ASSOCIATED WITH MAIN BAND OF PRECIPITATION AS IT MOVES ACROSS SRN
NEVADA WEDNESDAY STAYING ABOVE 7500 FEET. THIS WILL KEEP THE SNOW
LEVEL ABOVE ALL THE MAJOR PASSES WITHIN OUR AREA SO NO WATCH WILL BE
ISSUED. THE SNOW LEVEL EVENTUALLY FALLS TO 6500 FEET THURSDAY AFTER
THE BULK OF PRECIPITATION PASSES BY. WINDS WILL BE ON THE INCREASE
AND BE STRONGEST ACROSS THE WESTERN MOJAVE DESERT WEDNESDAY
AFTERNOON AND EVENING. WILL HOLD OFF ON THE ISSUANCE OF A WIND
ADVISORY AS WE HAVE PLENTY OF TIME YET.

.LONG TERM...SYSTEM LOOKS TO BE EXITING THE REGION FRIDAY WITH SOME
RESIDUAL MOISTURE REMAINING OVER THE FAR EASTERN AREAS OF THE CWA
FRIDAY MORNING. BY THE AFTERNOON ENOUGH DRIER AIR SHOULD BE OVER THE
AREA TO BRING AN END TO THE SHOWERS AND KEEP A COOL NORTHWEST FLOW
OVER THE AREA THROUGH SATURDAY. TEMPERATURES WILL START TO REBOUND
FRIDAY...BUT ARE STILL EXPECTED TO REMAIN AROUND 10 DEGREES BELOW
NORMAL. A WEAK TROUGH IS FORECAST TO MOVE THROUGH THE PACIFIC
NORTHWEST SUNDAY...BUT MUCH OF THE ENERGY WILL REMAIN WELL NORTH OF
THE AREA AND ONLY MAIN IMPACT FOR OUR AREA IS TO KEEP TEMPERATURES
SEVERAL DEGREES BELOW NORMAL. HIGH PRESSURE IS FORECAST TO BUILD TO
THE SOUTH MONDAY AND TUESDAY AND HELP BRING TEMPERATURES CLOSE TO
NORMAL ALONG WITH DRY CONDITIONS AREAWIDE.

.AVIATION...FOR MCCARRAN...THE ACTIVE WEATHER WILL CONTINUE FOR MUCH
OF THE REST OF THE WEEK. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH MUCH OF TODAY WITH GUSTY WINDS AND HEAVY RAIN
ACCOMPANYING MOST STORMS. CIGS AROUND 8-9K FEET MAY LOWER TO AROUND
6K FEET AT TIMES IN HEAVIER RAIN.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED RAIN SHOWERS AND THUNDERSTORM WILL PERSIST
THROUGH MUCH OF TODAY WITH THE GREATEST COVERAGE OVER
LINCOLN...CLARK AND MOHAVE COUNTIES. THUNDERSTORMS WILL LIKELY
PRODUCE GUSTY AND VARIABLE WINDS AND BRIEF HEAVY RAINS. THERE SHOULD
BE A BREAK IN THE WEATHER LATE THIS AFTERNOON AND EARLY WEDNESDAY
BEFORE A STRONGER STORM IS EXPECTED TO AFFECT THE AREA WITH STRONG
GUSTY SOUTHWEST WINDS...MORE RAIN AND CIGS POTENTIALLY LOWERING TO
AROUND 5K FEET.

.CLIMATE...RECORD LOW MAXIMUMS...OR COLDEST HIGH TEMPERATURES...WILL
BE POSSIBLE ON THURSDAY AND FRIDAY...

LAS VEGAS        THURSDAY  70/2007    FRIDAY   68/1938
MT CHARLESTON    THURSDAY  45/2009    FRIDAY   50/2009
BARSTOW-DAGGETT  THURSDAY  70/2007    FRIDAY   70/1949
BISHOP           THURSDAY  58/1945    FRIDAY   61/1945
DEATH VALLEY     THURSDAY  76/1916    FRIDAY   76/1916
NEEDLES          THURSDAY  77/2007    FRIDAY   78/1970
KINGMAN          THURSDAY  60/1925    FRIDAY   62/1925
&&

&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ015-016-021.
AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001-003-036.
CA...WINTER STORM WARNING FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY
     FOR CAZ519.
&&

MORGAN/JACQUES/PIERCE/GORELOW

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 4, 2:28 PM MST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
228 PM PDT TUE OCT 4 2011

CAZ519-050700-
EASTERN SIERRA SLOPES-
228 PM PDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW AND STRONG WINDS WILL BEGIN TO IMPACT THE HIGHER ELEVATIONS
OF THE EASTERN SIERRA LATE TONIGHT. A WINTER STORM WARNING IS IN
EFFECT BEGINNING AT 5 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE HEAVIEST SNOW IS EXPECTED ON WEDNESDAY...AND THE WINTER STORM
WARNING REMAINS IN EFFECT THROUGH WEDNESDAY NIGHT. SNOW SHOWERS
MAY LINGER THROUGH THURSDAY...THEN NO HAZARDOUS WEATHER IS
EXPECTED FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SNOW AND WIND WILL BE NEEDED THROUGH WEDNESDAY
NIGHT.

AZZ001-003-036-NVZ016-021-050700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-NORTHEAST CLARK COUNTY-
228 PM PDT TUE OCT 4 2011 /228 PM MST TUE OCT 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL WILL PERSIST THROUGH
THIS EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF SIGNIFICANT RAIN IS EXPECTED WEDNESDAY AND
WEDNESDAY EVENING...ALONG WITH LOCALLY GUSTY WINDS. SHOWERS MAY
LINGER THROUGH THURSDAY...THEN NO HAZARDOUS WEATHER IS EXPECTED
FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAIN OR FLOODING WILL BE NEEDED THROUGH
THIS EVENING...AND POSSIBLY AGAIN ON WEDNESDAY.

CAZ522-523-NVZ017-050700-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
228 PM PDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT LIKELY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG SOUTHWEST WINDS ARE EXPECTED ON WEDNESDAY...AND A WIND
ADVISORY IS IN EFFECT FROM 9 AM TO 8 PM. SIGNIFICANT RAIN IS ALSO
POSSIBLE ON WEDNESDAY...AND SHOWERS MAY LINGER THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF WIND OR HEAVY RAIN WILL BE NEEDED ON WEDNESDAY.

NVZ015-050700-
LINCOLN COUNTY-
228 PM PDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED THIS
EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE EXPECTED ON WEDNESDAY...AND A WIND ADVISORY IS IN
EFFECT FROM 9 AM TO 8 PM. SIGNIFICANT RAIN IS ALSO POSSIBLE ON
WEDNESDAY...AND SHOWERS MAY LINGER THROUGH THURSDAY. NO HAZARDOUS
WEATHER IS EXPECTED FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF HEAVY RAIN OR FLOODING WILL BE NEEDED THROUGH
WEDNESDAY...AND REPORTS OF WIND WILL ALSO BE NEEDED ON WEDNESDAY.

AZZ002-CAZ520-521-524>527-NVZ014-018>020-022-050700-
LOWER COLORADO RIVER VALLEY-OWENS VALLEY-
WHITE MOUNTAINS OF INYO COUNTY-EASTERN MOJAVE DESERT-
MORONGO BASIN-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-ESMERALDA AND CENTRAL NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
228 PM PDT TUE OCT 4 2011 /228 PM MST TUE OCT 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER IS NOT LIKELY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD STORM SYSTEM WILL BRING BREEZY CONDITIONS ALONG WITH VALLEY
RAIN AND MOUNTAIN SNOW WEDNESDAY. SHOWERS MAY LINGER INTO
THURSDAY...THEN NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER ACCORDING TO STANDARD
OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Oct 4, 12:22 PM MST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1222 PM PDT TUE OCT 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     HEAVY RAIN       3 ESE HENDERSON         36.02N 114.95W
10/04/2011  U0.50 INCH       CLARK              NV   TRAINED SPOTTER

            A TRAINED SPOTTER NEAR WARM SPRINGS AND MARKS STREET
            REPORTED WATER OVER THE CURBS. THERE WAS A NEARBY REPORT
            OF ONE HALF INCH IN 15 MINUTES.

&&

JHURLEY
Local storm report, Oct 4, 12:23 PM MST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1223 PM PDT TUE OCT 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     HEAVY RAIN       3 ESE HENDERSON         36.02N 114.95W
10/04/2011  E0.50 INCH       CLARK              NV   TRAINED SPOTTER

            A TRAINED SPOTTER NEAR WARM SPRINGS AND MARKS STREET
            REPORTED WATER OVER THE CURBS. THERE WAS A NEARBY REPORT
            OF ONE HALF INCH IN 15 MINUTES.

&&

JHURLEY
Local storm report, Oct 4, 12:28 PM MST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1228 PM PDT TUE OCT 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 PM     HEAVY RAIN       5 ESE LAS VEGAS         36.14N 115.06W
10/04/2011  M0.50 INCH       CLARK              NV   TRAINED SPOTTER

            ONE HALF OF AN INCH OF RAIN MEASURED IN 15 MINUTES AT
            NELLIS AND VEGAS VALLEY. RUNOFF CURB HIGH.

1208 PM     HEAVY RAIN       5 E LAS VEGAS           36.17N 115.06W
10/04/2011  M0.50 INCH       CLARK              NV   PUBLIC

            ONE HALF INCH OF RAIN IN 20 MINUTES AND PEA SIZE HAIL.

1222 PM     HAIL             5 ESE LAS VEGAS         36.14N 115.06W
10/04/2011  M0.50 INCH       CLARK              NV   TRAINED SPOTTER

&&

BFUIS
Local storm report, Oct 4, 12:34 PM MST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1234 PM PDT TUE OCT 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     FLASH FLOOD      2 ENE GREEN VALLEY      36.07N 115.05W
10/04/2011                   CLARK              NV   TRAINED SPOTTER

            A TRAINED SPOTTER BETWEEN RUSSEL AND SUNSET ON STEPHANIE
            REPORTED WATER FLOWING OVER AND ABOVE THE CURB AND
            COVERING THREE QUATERS OF THE ROADWAY.

&&

JHURLEY
Local storm report, Oct 4, 12:53 PM MST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1253 PM PDT TUE OCT 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      3 N GREEN VALLEY        36.10N 115.07W
10/04/2011                   CLARK              NV   TRAINED SPOTTER

            A TRAINED SPOTTER ON MARKS STREET REPORTED WATER AS DEEP
            AS 18 INCHES ON THE ROADWAY BETWEEN AMERICAN PACIFIC AND
            WARM SPRINGS.

&&

JHURLEY
Local storm report, Oct 4, 1:34 PM MST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
134 PM PDT TUE OCT 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HEAVY RAIN       2 SSE LOGANDALE         36.59N 114.47W
10/04/2011  M1.14 INCH       CLARK              NV   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED HEAVY RAIN IN LOGANDALE
            MEASURING OVER ONE INCH IN LESS THAN AN HOUR.

&&

JHURLEY

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 6:45 PM MSTAreal Flood AdvisoryVEFMohave46 min
Oct 3, 11:12 PM MSTAreal Flood AdvisoryVEFMohave2 hr
Oct 4, 4:05 AM MSTFlash Flood WatchVEFMohave15 hr
Oct 4, 4:57 AM MSTAreal Flood AdvisoryVEFMohave5 hr
Oct 4, 6:40 AM MSTSevere Thunderstorm WarningVEFMohave12 min
Oct 4, 7:31 AM MSTFlash Flood WarningVEFMohave3 hr
Oct 4, 1:06 PM MSTSevere Thunderstorm WarningVEFMohave39 min
Oct 4, 2:14 PM MSTWind AdvisoryVEF36 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.